Karimi Beiranvand, P., Beyranvand, R.. (1395). On zero-divisor graphs of quotient rings and complemented zero-divisor graphs. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), 39-50.
P. Karimi Beiranvand; R. Beyranvand. "On zero-divisor graphs of quotient rings and complemented zero-divisor graphs". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4, 1, 1395, 39-50.
Karimi Beiranvand, P., Beyranvand, R.. (1395). 'On zero-divisor graphs of quotient rings and complemented zero-divisor graphs', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), pp. 39-50.
Karimi Beiranvand, P., Beyranvand, R.. On zero-divisor graphs of quotient rings and complemented zero-divisor graphs. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1395; 4(1): 39-50.


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.